(G'/G)-expansion method and Weierstrass elliptic function method applied to coupled wave equation

E. V. Krishnan*, M. Al Ghabshi, M. Alquran

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper deals with the exact solutions of a nonlinear coupled wave equation. The (G'/G)-expansion method has been applied to derive kink solutions and singular wave solutions. The restrictions on the coefficients of the governing equations have also been investigated. Solitary wave solutions have also been derived for this system of equations using the Weierstrass elliptic function method.

Original languageEnglish
Pages (from-to)512-522
Number of pages11
JournalNonlinear Dynamics and Systems Theory
Volume19
Issue number4
Publication statusPublished - 2019

Keywords

  • (G'/G)-expansion method
  • Coupled wave equation
  • Jacobi
  • Kink wave solutions
  • Singular wave solutions
  • Solitary wave solutions
  • Weierstrass elliptic functions

ASJC Scopus subject areas

  • Mathematical Physics
  • Applied Mathematics

Fingerprint

Dive into the research topics of '(G'/G)-expansion method and Weierstrass elliptic function method applied to coupled wave equation'. Together they form a unique fingerprint.

Cite this